# SDR DALA2016111808969

- Difficulty date: January 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 77,280 hours, 34,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 44 BETWEEN FRAMES 56 AND 59, REMOVED  CORROSION AND INSTALLED REPAIR IAW SRM.
